# SDR UALA2012012300453

- Difficulty date: January 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 39,993 hours, 9,995 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT REMAINED EXTINGUISHED DURING SLIDE SQUIB TEST 1 6 (05=L, 06=R).   REWORKED SWITCH TEST SW, OPS OK.
